Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 120, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2008, 5:32 AM CDT for Clark County, Crawford County, Illinois. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 5:32 AM CDT (10:32 UTC)
- Expired
- Jun 4, 2008, 5:48 AM CDT
- In force
- 16 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clark County, IL, Crawford County, IL
The radar
The Evansville,IN radar (KVWX), 101 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:06 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:30 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 4, 3:30 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT WED JUN 4 2008 .DISCUSSION... ISSUED 327 AM CDT WED JUN 4 2008 CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS THROUGH TODAY...AGAIN. SHORT TERM...TODAY THROUGH THURSDAY NIGHT. SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE FRONT AS WELL. MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE CURRENT POSITION OF THE FRONT. HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE THROUGH EARLY AFTERNOON. BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON... WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE. THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON... ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT. BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS. WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP THREAT GOING INTO THE EVENING HOURS. THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED 1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY WELL-SOAKED AREAS. WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT. AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70. BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS FARTHER NORTH. LONG TERM...FRIDAY THROUGH SUNDAY. WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT... ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK. BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER THE PAST SEVERAL RUNS. KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON. HARDIMAN && .AVIATION... ISSUED 1246 AM CDT WED JUN 4 2008...FOR THE 06Z TAFS STORMS STILL FIRING ALONG THE WARM FRONT ACROSS THE CWA. LITTLE IN THE WAY OF RELIEF EXPECTED FROM THE STEADY FLOW OF MOISTURE UP AND OVER THE BOUNDARY. THERE ARE INDICATIONS WE MAY SEE A BREAK IN THE STORMS DURING THE MORNING...BUT RUC AND LOCAL WRF GUIDANCE SUGGESTS AFTERNOON CONVECTION WILL LIKELY FORM. WE ARE IN A SLIGHT RISK FOR TOMORROW...AND THIS SEEMS ON TRACK PER THE AMOUNT OF LOW LEVEL MOISTURE AND THE MID LEVEL LAPSE RATES. WILL JUST GO WITH VCTS FROM 18Z ON FOR NOW...BUT WILL LIKELY NEED SOME IFR VIS AND CIGS AT SOME POINT IN THE AFTERNOON. BY 06Z WED NIGHT...WE MAY SEE THE BOUNDARY LIFT TO THE NORTHERN PORTION OF THE CWA...HELPING TO SHUT DOWN STORMS IN THE SOUTHERN CWA. IN THE SHORT TERM...SOME STORMS HEADED ACROSS THE CWA MAY PRODUCE SOME +TSRA FOR A COUPLE MORE HOURS...WITH IFR CIGS AND LIFR VIS AT TIMES. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063- 066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031- 036>038-040>057-061. &&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT TUE JUN 3 2008 ILZ040-041-044-047>053-041100- CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER- SCOTT- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT. ILZ063-068-073-041100- CLARK-CRAWFORD-LAWRENCE- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH RIVER THROUGH THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT. ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100- CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT. ILZ027>031-036>038-041100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 327 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT. BARKER
In the hours before
Local storm report, Jun 3, 11:40 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FLOOD PHILO 40.00N 88.16W
06/03/2008 CHAMPAIGN IL EMERGENCY MNGR
WATER OVER COUNTY ROADS IN THE SOUTHERN PART OF CHAMPAIGN
COUNTY FROM TOLONO...TO PHILO...TO SIDNEY.
&&
KELLYLocal storm report, Jun 3, 11:45 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1145 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/03/2008 VERMILION IL EMERGENCY MNGR
TREES DOWN ON THE SOUTH AND THE EAST SIDES OF DANVILLE
&&
KELLYLocal storm report, Jun 3, 11:50 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO 4 S WINCHESTER 39.57N 90.46W
06/03/2008 SCOTT IL TRAINED SPOTTER
SPOTTER REPORTED A TORNADO ON THE GROUND
0746 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
06/03/2008 M1.75 INCH CASS IL MESONET
SWOP REPORT
0746 PM TORNADO 2 N MANCHESTER 39.57N 90.33W
06/03/2008 SCOTT IL STORM CHASER
TORNADO OCCASIONALLY TOUCHING DOWN
0824 PM HAIL 1 W OAKFORD 40.10N 89.98W
06/03/2008 M1.00 INCH MENARD IL EMERGENCY MNGR
OBSERVED BY TRAINED SPOTTER...REPORTED BY EMERGENCY
MANAGER
0847 PM HAIL FISHER 40.32N 88.35W
06/03/2008 E1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
0850 PM HAIL THOMASBORO 40.24N 88.19W
06/03/2008 U0.88 INCH CHAMPAIGN IL EMERGENCY MNGR
0855 PM HAIL 2 W RANTOUL 40.30N 88.19W
06/03/2008 E0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0900 PM FLOOD N PETERSBURG 40.01N 89.85W
06/03/2008 MENARD IL EMERGENCY MNGR
JUST NORTH OF PETERSBURG ON IL RT 97...8 TO 10 INCHES OF
WATER OVER ROAD.
0900 PM FLOOD PETERSBURG 40.01N 89.85W
06/03/2008 MENARD IL MESONET
SWOP REPORT. OBSERVER REPORTED WATER ACROSS COUNTRY ROADS
BETWEEN PETERSBURG AND NEW SALEM. OBSERVER ALSO REPORTED
4.47 INCHES OF RAIN IN THE PAST 22 HOURS
0907 PM HAIL SAN JOSE 40.31N 89.60W
06/03/2008 E0.75 INCH LOGAN IL EMERGENCY MNGR
0911 PM HAIL SAN JOSE 40.31N 89.60W
06/03/2008 M1.00 INCH LOGAN IL AMATEUR RADIO
0913 PM HAIL 3 S DELAVAN 40.33N 89.54W
06/03/2008 E1.00 INCH TAZEWELL IL AMATEUR RADIO
0913 PM TSTM WND GST SHERMAN 39.89N 89.61W
06/03/2008 E60.00 MPH SANGAMON IL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS 55 TO 60 MPH WINDS FROM 911
TO 913 PM
0925 PM HEAVY RAIN SHERMAN 39.89N 89.61W
06/03/2008 M5.97 INCH SANGAMON IL NWS EMPLOYEE
STORM TOTAL RAINFALL
0933 PM HAIL 1 E DELAVAN 40.37N 89.53W
06/03/2008 E1.00 INCH TAZEWELL IL AMATEUR RADIO
0938 PM HEAVY RAIN RIVERTON 39.85N 89.54W
06/03/2008 M5.04 INCH SANGAMON IL MESONET
SWOP REPORT...24 HOUR RAINFALL TOTAL
0946 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
06/03/2008 CHRISTIAN IL EMERGENCY MNGR
TREE DOWN ON A POWERLINE
1007 PM HAIL GOODFIELD 40.63N 89.27W
06/03/2008 M1.75 INCH WOODFORD IL EMERGENCY MNGR
REPORTED AT THE INTERSECTION OF IL 117 AND INTERSTATE 74
1030 PM FLOOD 4 SSE LINCOLN 40.10N 89.34W
06/03/2008 LOGAN IL EMERGENCY MNGR
WATER FLOWING OVER IL RT 121 BETWEEN LINCOLN AND MT
PULASKI. ALSO WATER FLOWING OVER 700 ST BETWEEN ELKHART
AND MT PULASKI.
1045 PM TSTM WND DMG 4 S PRINCEVILLE 40.87N 89.76W
06/03/2008 PEORIA IL EMERGENCY MNGR
18 INCH TREE SNAPPED.
1120 PM FLOOD WINCHESTER 39.63N 90.46W
06/03/2008 SCOTT IL CO-OP OBSERVER
WATER OVER THE ROAD IN PLACES BETWEEN JACKSONVILLE AND
WINCHESTER. OBSERVER REPORTED 2.5 INCHES OF RAIN SINCE 7
AM.
1125 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/03/2008 VERMILION IL EMERGENCY MNGR
TREES DOWN ON THE SOUTH AND THE EAST SIDES OF DANVILLE
1133 PM FLOOD PHILO 40.00N 88.16W
06/03/2008 CHAMPAIGN IL EMERGENCY MNGR
WATER OVER COUNTY ROADS IN THE SOUTHERN PART OF CHAMPAIGN
COUNTY FROM TOLONO...TO PHILO...TO SIDNEY.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 65 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 59 min |
| Jun 3, 7:33 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Sangamon | 64 min |
| Jun 3, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon | 40 min |
| Jun 3, 8:10 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 50 min |
| Jun 3, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 48 min |
| Jun 3, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 1 more | 6 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 60 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 58 min |
| Jun 3, 8:56 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| Jun 3, 9:09 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 40 min |
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 56 min |
| Jun 3, 9:23 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, McLean, Macon, Piatt and 1 more | 6 hr |
| Jun 3, 9:24 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 51 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 60 min |
| Jun 3, 9:38 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 42 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jun 3, 10:11 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
| Jun 3, 10:25 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 3 hr |
| Jun 3, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 65 min |
| Jun 3, 10:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 51 min |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 3, 11:41 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 29 min |
| Jun 4, 12:21 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 4 hr |
| Jun 4, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 42 min |
| Jun 4, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 42 min |
| Jun 4, 1:20 AM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 2 hr |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 49 min |
| Jun 4, 2:54 AM CDT | Areal Flood Warning | ILX | Scott | 14 hr |
| Jun 4, 3:35 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 14 hr |
| Jun 4, 4:17 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 26 hr |
| Jun 4, 12:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Mason, Menard and 1 more | 62 hr |
| Jun 4, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 24 min |
| Jun 4, 2:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 29 min |
| Jun 4, 2:28 PM CDT | River Flood Warning | ILX | Vermilion | 32 hr |
| Jun 4, 2:31 PM CDT | River Flood Warning | ILX | Sangamon | 8 days |
| Jun 4, 4:54 PM CDT | River Flood Warning | ILX | Lawrence, Scott | 15 days |
| Jun 4, 5:07 PM CDT | River Flood Warning | ILX | Clay, DeWitt, Logan, Macon, Piatt, Richland | 12 days |
| Jun 4, 5:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more | 9 days |
| Jun 4, 6:46 PM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.